Effective Integration of Lie Algebras
Journal of Lie theory, Tome 16 (2006) no. 4, pp. 601-62
Cet article a éte moissonné depuis la source Heldermann Verlag
For integrable Banach-Lie algebras the corresponding simply connected Banach-Lie groups are constructed in an explicite way. A concept of discriminant subgroup of a normed Lie algebra is introduced and it is shown that a Banach-Lie algebra is integrable if and only if its discriminant subgroup is discrete. Relation of discriminant subgroup with the Ado and Malcev theorems is also discussed.
Classification :
22E65, 17B65
Mots-clés : Banach-Lie algebra, integration of Lie algebras, B-C-H formula
Mots-clés : Banach-Lie algebra, integration of Lie algebras, B-C-H formula
@article{JLT_2006_16_4_JLT_2006_16_4_a0,
author = {W. Wojtynski },
title = {Effective {Integration} of {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {601--62},
year = {2006},
volume = {16},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a0/}
}
W. Wojtynski . Effective Integration of Lie Algebras. Journal of Lie theory, Tome 16 (2006) no. 4, pp. 601-62. http://geodesic.mathdoc.fr/item/JLT_2006_16_4_JLT_2006_16_4_a0/